# SDR 1KSA20140702001

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N333YJ
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK159
- Aircraft time: 8,714 hours, 9,856 cycles
- Engine: Pwc JT15D5D
- Engine time: 5,967 hours, 2,506 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

EN ROUTE THERE WAS A FAILURE OF BOTH FMSS WITH A SUBSEQUENT LOSS OF BOTH GENERATORS.  ACFT DIVERTED & WITHIN 10 MILES THE CREW WAS ABLE TO RESET BOTH GENERATORS.  ALL SYS WERE RESTORED.  THE EMER WAS CANCELED WITH ATC & A PRECAUTIONARY LANDING WAS MADE WITHOUT INCIDENT.
